中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: An integral algorithm for numerical integration of one-dimensional additive colored noise problems
作者: Bao, JD ;  Abe, Y ;  Zhuo, YZ
刊名: JOURNAL OF STATISTICAL PHYSICS
出版日期: 1998
卷号: 90, 期号:40972, 页码:1037-1045
关键词: STOCHASTIC DIFFERENTIAL-EQUATIONS ;  PRECISE NUMERICS ;  SIMULATION ;  SYSTEMS
学科分类: Physics
通讯作者: Bao, JD , Beijing Meteorol Coll, Beijing 100081, Peoples R China.
部门归属: Beijing Meteorol Coll, Beijing 100081, Peoples R China; Kyoto Univ, Yukawa Inst Theoret Phys, Kyoto 606, Japan; Inst Atom Energy, Beijing 102413, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We present an integral-closed algorithm for solving a Langevin equation driven by an additive colored noise. Both the mean first passage time in a bistable system and the diffusion current in a titled periodic potential are calculated and the comparison with existing algorithms is carried out. The dependence of the numerical results on the time steps is studied. Our algorithm is shown to have high accuracy and stability.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000072990000021
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12354
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
An integral algorithm for numerical integration of one-dimensional additive colored noise problems.pdf(275KB)----开放获取View Download

Recommended Citation:
Bao, JD,Abe, Y,Zhuo, YZ. An integral algorithm for numerical integration of one-dimensional additive colored noise problems[J]. JOURNAL OF STATISTICAL PHYSICS,1998,90(40972):1037-1045.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Bao, JD]'s Articles
 [Abe, Y]'s Articles
 [Zhuo, YZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Bao, JD]‘s Articles
 [Abe, Y]‘s Articles
 [Zhuo, YZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: An integral algorithm for numerical integration of one-dimensional additive colored noise problems.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace